Singularity formation of the Yang–Mills Flow

  • Casey Kelleher

    Fine Hall, Princeton University, Princeton, NJ 08544, United States
  • Jeffrey Streets

    Rowland Hall, University of California, Irvine, CA 92617, United States


We study singularity structure of Yang–Mills flow in dimensions . First we obtain a description of the singular set in terms of concentration for a localized entropy quantity, which leads to an estimate of its Hausdorff dimension. We develop a theory of tangent measures for the flow, which leads to a stratification of the singular set. By a refined blowup analysis we obtain Yang–Mills connections or solitons as blowup limits at any point in the singular set.

A correction to this paper is available.

Cite this article

Casey Kelleher, Jeffrey Streets, Singularity formation of the Yang–Mills Flow. Ann. Inst. H. Poincaré Anal. Non Linéaire 35 (2018), no. 6, pp. 1655–1686

DOI 10.1016/J.ANIHPC.2018.01.006